# SDR 97ZZZX3170

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N924ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496011
- Engine: Lyc O360A1H
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain Plug
- Part number: S19515
- Condition: Defective
- Location: Seal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL ON OIL SIDE OF DRAIN SWOLLEN CAUSING THE QUICK DRAIN TO OOZE AND NOT DRAIN PROPERLY.
